# SDR ASOA2015051412827

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 26,281 hours, 18,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12CD LOWER EXIT SIGN HAVE ONE LIGHT BULB BURNED.  REPLACED BULB IN EXIT SIGN AT 12CD IAW AMM 33-51-11, OPS CHECKED GOOD.
